Vol. 11, No. 5, 2017

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 8, 1765–1981
Issue 7, 1509–1763
Issue 6, 1243–1507
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Some sums over irreducible polynomials

David E. Speyer

Vol. 11 (2017), No. 5, 1231–1241
Abstract

We prove a number of conjectures due to Dinesh Thakur concerning sums of the form Ph(P) where the sum is over monic irreducible polynomials P in Fq[T], the function h is a rational function and the sum is considered in the T1-adic topology. As an example of our results, in F2[T], the sum P1(Pk 1) always converges to a rational function, and is 0 for k = 1.

Keywords
zeta function, special value, function field
Mathematical Subject Classification 2010
Primary: 11M38
Secondary: 05E05, 11M32
Milestones
Received: 17 October 2016
Accepted: 3 April 2017
Published: 12 July 2017
Authors
David E. Speyer
Department of Mathematics
University of Michigan
2844 East Hall
530 Church Street
Ann Arbor, MI 48109-1043
United States